| Catalog Number |
TCR-121-SPEC |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has loosening of the tibial tray.The surgeon plans to revise to an off-the-shelf system.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient has loosening of the tibial tray.The surgeon plans to revise to an off-the-shelf system.